# SDR DL76P100749

- Difficulty date: March 22, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 36,330 hours, 14,190 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 3AB IS INOPERATIVE.  MX FOUND CONNECTORS DISCONNECTED AND RECONNECTED THEM.  SYS OPS IS NORMAL.
